The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (846 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 6, 1985, pp. 503–511
DOI: 10.4171/ZAA/170

Published online: 1985-12-31

Weighted Inequalities for Vector-Valued Anisotropic Maximal Functions

Vakhtang Kokilashvili[1] and Jiří Rákosník[2]

(1) Georgian Acadademy of Sciences, Tbilisi, Georgia
(2) Academy of Sciences, Praha, Czech Republic

The anisotropic maximal function is defined by means of one-parametric parallelepipeds instead of cubes. For vector-valued anisotropic maximal functions there are proved weak and strong type weighted inequalities. The strong type inequality is then utilised in the proof of an anisotropic weighted mixed norm maximal inequality.

No keywords available for this article.

Kokilashvili Vakhtang, Rákosník Jiří: Weighted Inequalities for Vector-Valued Anisotropic Maximal Functions. Z. Anal. Anwend. 4 (1985), 503-511. doi: 10.4171/ZAA/170